RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2020, Volume 17, Pages 126–140 (Mi semr1203)  

Real, complex and functional analysis

On automorphisms of CR-submanifolds of complex Hilbert space

M. A. Stepanova

Lomonosov Moscow State University, 1, Leninskie Gory, Moscow, 119991, Russia

Abstract: It is shown that there exists only one tolally nondegenerate CR manifold of type $(n,\infty)$ (up to the formal equivalence), and the dimension of its Lie algebra $\mathfrak{g}_{+}$ of positively graded formal tangent vector fields is infinite. Examples of manifolds of type $(n,\infty)$ with algebras of any given in advance finite dimension are presented.

Keywords: CR manifold, automorphisms, totally nondegenerate manifold.

Funding Agency Grant Number
Russian Science Foundation 18-41-05003


DOI: https://doi.org/10.33048/semi.2020.17.009

Full text: PDF file (189 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.55
MSC: 32V40
Received September 12, 2019, published February 13, 2020

Citation: M. A. Stepanova, “On automorphisms of CR-submanifolds of complex Hilbert space”, Sib. Èlektron. Mat. Izv., 17 (2020), 126–140

Citation in format AMSBIB
\Bibitem{Ste20}
\by M.~A.~Stepanova
\paper On automorphisms of CR-submanifolds of complex Hilbert space
\jour Sib. \`Elektron. Mat. Izv.
\yr 2020
\vol 17
\pages 126--140
\mathnet{http://mi.mathnet.ru/semr1203}
\crossref{https://doi.org/10.33048/semi.2020.17.009}


Linking options:
  • http://mi.mathnet.ru/eng/semr1203
  • http://mi.mathnet.ru/eng/semr/v17/p126

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:80
    Full text:23
    References:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020